No Cover Image

Journal article 583 views

On the converse problem for the Gross-Pitaevskii equations with a large parameter / Norman, Dancer

Discrete and Continuous Dynamical Systems, Volume: 34, Issue: 6, Pages: 2481 - 2493

Swansea University Author: Norman, Dancer

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.3934/dcds.2014.34.2481

Abstract

From External's report: This is a high quality work by an internationally leading researcher in the field. The proofs rely on known techniques and the author manages to make them look relatively easy. I think there are not many people in the world who can navigate these waters with the same eas...

Full description

Published in: Discrete and Continuous Dynamical Systems
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa22231
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: From External's report: This is a high quality work by an internationally leading researcher in the field. The proofs rely on known techniques and the author manages to make them look relatively easy. I think there are not many people in the world who can navigate these waters with the same ease as the author, so the proofs are actually more difficult than they might appear.
College: College of Science
Issue: 6
Start Page: 2481
End Page: 2493